# SDR SWIA202055755

- Difficulty date: December 18, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED AREA AT FS 605 BETWEEN STRINGERS 20R AND 21R.    (C-CHECK) RO 2/1/2021   COMPLIED WITH REPAIR  DAMAGED AREA AT FS 605 BETWEEN STRINGERS 20R AND 21R IAW MHIRJ REO 601R-53-61-7515 REV -- DATED 2021-01-04 BY CUTTING AWAY DAMAGE, REMOVEING BURRS,VISUAL INSPECT,PERFORMING EDDY CURRENT, FABBING REPAIR PARTS,WET INSTALLING PARTS , EDGE SEALING, AND PAINT, AND SKYWEST CARD 51-900-1003-SKY, 337 ATTACHED / WEIGHT REMOVED 0.050 WEIGHT INSTALLED 0.450 TOTAL WEIGHT INSTALLED 0.400
